A note on Poisson derivations
Czechoslovak Mathematical Journal, Tome 68 (2018) no. 3, pp. 657-660
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
Free Poisson algebras are very closely connected with polynomial algebras, and the Poisson brackets are used to solve many problems in affine algebraic geometry. In this note, we study Poisson derivations on the symplectic Poisson algebra, and give a connection between the Jacobian conjecture with derivations on the symplectic Poisson algebra.
Free Poisson algebras are very closely connected with polynomial algebras, and the Poisson brackets are used to solve many problems in affine algebraic geometry. In this note, we study Poisson derivations on the symplectic Poisson algebra, and give a connection between the Jacobian conjecture with derivations on the symplectic Poisson algebra.
DOI :
10.21136/CMJ.2017.0574-16
Classification :
13N15, 17B63
Keywords: Poisson algebra; derivation; Jacobian conjecture
Keywords: Poisson algebra; derivation; Jacobian conjecture
@article{10_21136_CMJ_2017_0574_16,
author = {Li, Jiantao},
title = {A note on {Poisson} derivations},
journal = {Czechoslovak Mathematical Journal},
pages = {657--660},
year = {2018},
volume = {68},
number = {3},
doi = {10.21136/CMJ.2017.0574-16},
mrnumber = {3851882},
zbl = {06986963},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2017.0574-16/}
}
Li, Jiantao. A note on Poisson derivations. Czechoslovak Mathematical Journal, Tome 68 (2018) no. 3, pp. 657-660. doi: 10.21136/CMJ.2017.0574-16
Cité par Sources :